MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, HUMERAL CUP, 0°, RETRO, +6 MM MEDIAL OFFSET; ANATOMICAL SHOULDER INVERSE/REVERSE

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, HUMERAL CUP, 0°, RETRO, +6 MM MEDIAL OFFSET; ANATOMICAL SHOULDER INVERSE/REVERSE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Failure of Implant (1924); Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: catalog#: 01.04201.102; lot#: unknown; item name: anatomical shoulder, humeral stem, uncemented, 10.5.Catalog#: unknown; lot#: unknown; item name: bf glenoid 15mm peg, glenoid anchorage.Catalog#: 01.04223.236; lot#: unknown; item name: anatomical shoulder reverse, glenoid head, 36anatomical shoulder reverse, glenoid head, 36.Catalog#: unknown; lot#: unknown; item name: inverse/reverse humeral pe-inlay generic.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).Neither product nor lot number available.
 
Event or Problem Description
Patient experienced hematoma, radiographic notching, general material failure and possible screw breakage of the most caudal screw, definable bending of the most caudal screw.
 
Event or Problem Description
Investigation has been completed.
 
Additional Manufacturer Narrative
Event description: it was reported that the patient underwent initial surgery on an unknown date and experienced a hematoma, possible screw breakage of the most caudal screw, but definable bending of the most caudal screw with radiographic notching.No further information has been provided on any potential medical/surgical intervention.Review of received data: no medical data relevant to the case has been received.Due diligence: no further "due diligence" required as all required information to support the conclusion is available or was already requested.Patient data: female.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: document review could not be performed due to unknown product identification.Device purpose: all involved devices are intended for treatment.Product compatibility: the product combination was approved by zimmer biomet.Conclusion: it was reported that the patient underwent initial surgery on an unknown date and experienced a hematoma, possible screw breakage of the most caudal screw, but definable bending of the most caudal screw with radiographic notching.No further information has been provided on any potential medical/surgical intervention.Due to significant lack of information a detailed investigation such as the review of the device manufacturing records could not be performed, nevertheless based on the given information there is no indication of a nonconformance or complaint out of box (coob).Neither x-rays, operative notes, office visit notes, nor devices or photos of the devices were received; therefore the condition of the components is unknown.Patient factors that may have affected the performance of the components are unknown.Adherence to rehabilitation protocol is unknown.It is not known if the most caudal screw fractured and/or if the patient potentially underwent further surgical/medical intervention due to this.Based on the investigation and a lack of provided information the reported event cannot be confirmed and we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2021-00570-1.

Brand Name
ANATOMICAL SHOULDER REVERSE, HUMERAL CUP, 0°, RETRO, +6 MM MEDIAL OFFSET
Common Device Name
ANATOMICAL SHOULDER INVERSE/REVERSE
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12795889
Report Number0009613350-2021-00574
Device Sequence Number17130612
Product Code KWS
UDI-Device Identifier00889024479401
UDI-Public00889024479401
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K053274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.04223.106
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale